# SDR DALA2016122210028

- Difficulty date: December 21, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PAN BELOW STOP FITTING NR 2 ON FWD CARGO COMPARTMENT DOOR FWD EDGE. CRACKED PAN WAS REPAIRED IAW ER/A 552873-14 REV: ORIGINAL,  MESSAGE 16-0778-08B AND ETI-88-16-483 REV: NR 3.
